MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 0°, autoclavable; rigid video laparoscope

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 0°, autoclavable; rigid video laparoscope
Model Number WA50040A
Medical Device Problem Codes Break (1069); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the rigid video laparoscope displayed image noise during therapeutic laparoscopy procedure while the patient was under sedation.The intended procedure was completed using a backup device.During the initial evaluation of the device, the fiber bonding in the outer tube area at the distal end was damaged, and no image was displayed.No patient harm was reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The device was returned to olympus for inspection, and the reported failure and failure identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation image is not displayed due to video cable is broken also for the other malfunction based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
Video telescope "ENDOEYE HD II", 10 mm, 0°, autoclavable
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50846453
Report Number9610773-2026-06266
Device Sequence Number9923371
Product Code HET
UDI-Device Identifier04042761074964
UDI-Public04042761074964
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50040A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown